Please use this identifier to cite or link to this item:
Title: Some constructions of (t, m, s)-nets with improved parameters
Authors: Ling, San
Özbudak, Ferruh
Keywords: DRNTU::Science::Mathematics::Discrete mathematics::Theory of computation
Issue Date: 2007
Source: Ling, S., & Özbudak, F. (2007). Some constructions of (t, m, s)-nets with improved parameters. Finite Fields and Their Applications, 14(3), 658-675.
Series/Report no.: Finite fields and their applications
Abstract: We construct families of digital (t, m, s)-nets over F4 improving the best known parameters of (t, m, s)-nets. We also improve the bound of Niederreiter and Xing in the asymptotic theory of digital (t, m, s)-nets.
ISSN: 10715797
DOI: 10.1016/j.ffa.2007.09.007
Rights: © 2007 Elsevier Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Finite Fields and Their Applications, Elsevier Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
63. Some constructions of (t,m,s)-nets with improved parameters.pdf271.71 kBAdobe PDFThumbnail

Page view(s) 20

Updated on Feb 4, 2023

Download(s) 20

Updated on Feb 4, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.